# SDR DXTA200808263250

- Difficulty date: August 26, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 6,362 hours, 3,789 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 840504
- Part serial: A50232
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 300, WITH AUTOPILOT ON AND FGC B IN CONTROL, "AILERON RATIO LOW" CAS MESSAGE APPEARS. AUTOPILOT BEGAN AN AGRESSIVE LT AND RT INPUT. HYD SYS NORMAL, WITH AUTOPILOT OFF INPUTS NORMAL.  REMOVED BELLY PNL 166AB TO LOOK AT AILERON SELECTOR, CHECKED MODE ON FGC NAV. HDG + APP. NO FAULTS NOTED 8/27 SUSPECT PROX SWITCH CAUSING A/P TO CHANGE GAINS.  REMOVED AND REPLACED OIL RUN RATIO PLOX SWITCH IAW 750MM 27-10-01 EICAS AILERON RATIO LOW. OPS CHECK GOOD IAW 750MM 27-10-01 INSTALLED ACCESS PNL'S 8/28.
